# SDR TWAA0105503

- Difficulty date: March 23, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CARGO COMPT FOUND CORROSION AT LONGERON 28R, FROM STA 349 TO 357.  REPLACED LONGERON PER SRM 53-02, FIG 18.  INSTALLED FASTENERS PER SRM 51-30-03.  PRIMED AND PAINTED PER SRM 51-10-3.
